MAUDE Adverse Event Report: BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories

BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories
Model Number FPRPR3508
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frost occurred on all parts of the needle.An icerod plus 90 degree needle was selected for a rectal cancer cryoablation procedure.During the procedure, it was observed that frost occurred on all parts of the needle and the freezing range of the cryoablation needle exceeded the intended range.A mild trace of skin hypothermia was reported, and the skin was protected with a warm water bag.The needle was exchanged and the procedure was completed.There were no patient consequences as a result of this event.

Brand Name
Icerod Plus 90 Degree Needle
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Yokneam
tavor building 1
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
Boston Scientific Corporation
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50938700
Report Number2124215-2026-51805
Device Sequence Number21265880
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public(01)07290104830563(17)271228(10)38251430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3508
Device Catalogue NumberFPRPR3508
Device Lot Number0038251430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured12/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale